# SDR R61A2019062850664

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 13,300 hours, 9,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 VENT FLAP AND ARMING LEVERS REQUIRE EXCESSIVE EFFORT. LUBRICATED L1 DOOR VENT FLAP AND ARMING LEVERS IAW 51-27-02.
